# SDR RAIA00303083

- Difficulty date: March 24, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 8,565 hours, 7,899 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 1170A180001
- Part serial: 00248
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 89,570 hours, 7,905 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

GRR- AIRCRAFT PULLS HARD RIGHT DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED STEERING FEEDBACK POTENTIOMETER, OPS CK OK.
